RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 4(316), Pages 243–246 (Mi umn1596)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events

Yuri Il'ich Khmelevskii (on his 60th birthday)

S. I. Adian, V. P. Ledenev, V. M. Tikhomirov


DOI: https://doi.org/10.4213/rm1596

Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:4, 875–880

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 20M05, 91B60

Citation: S. I. Adian, V. P. Ledenev, V. M. Tikhomirov, “Yuri Il'ich Khmelevskii (on his 60th birthday)”, Uspekhi Mat. Nauk, 52:4(316) (1997), 243–246; Russian Math. Surveys, 52:4 (1997), 875–880

Citation in format AMSBIB
\Bibitem{AdiLedTik97}
\by S.~I.~Adian, V.~P.~Ledenev, V.~M.~Tikhomirov
\paper Yuri Il'ich Khmelevskii (on his 60th birthday)
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 4(316)
\pages 243--246
\mathnet{http://mi.mathnet.ru/umn1596}
\crossref{https://doi.org/10.4213/rm1596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480910}
\zmath{https://zbmath.org/?q=an:0915.01015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..875A}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 4
\pages 875--880
\crossref{https://doi.org/10.1070/RM1997v052n04ABEH002080}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071875100022}


Linking options:
  • http://mi.mathnet.ru/eng/umn1596
  • https://doi.org/10.4213/rm1596
  • http://mi.mathnet.ru/eng/umn/v52/i4/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:459
    Full text:100
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019